# SDR 95ZZZX869

- Difficulty date: January 30, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1045X
- Make and model: Cndair CL6001A11
- Aircraft serial: 1038
- System (JASC): 7333 · Fuel Flow Sensor
- Part: Transmitter
- Part number: 912733
- Condition: Leaking
- Location: Lt Eng Fuel Flow
- Part time: 6,572 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

PERFORMING ENGINE FUEL TEMP TROUBLESHOOTING, NOTICED THE FUEL FLOW TRANSMITTER WAS CORRODED.  IT WAS LATER REVEALED THE CORROSION WAS ACTUALLY BYPASSED FUEL BAKED ONTO THE ELECTRICAL JACK MOUNT.  THE CANNON PLUG, GOING TO TRANSMITTER, WAS GREATLY DETERIORATED AS WELL.  REMOVED AND REPLACED THE FUEL FLOW TRANSMITTER AND ASSOCIATED ELECTRICAL CONNECTOR WITH SERVICEABLE PARTS.  PERFORMED WIRE VERIFICATION AND ENGINE RUNS FOR LEAK CHECKS.  RETURNED AIRCRAFT TO SERVICE.
